Jump to content



Photo

Help


  • Please log in to reply
2 replies to this topic

#1 madspinx

madspinx

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 08 April 2014 - 09:44 AM

Day 9 of off Cymbalta - cold turkey.  Bouncy eyes, nausea (awful nausea), bouncy brain.  Called doctor for something to help.  Days of blindly taking what the doctor prescribed are over.  Hard to believe all that I am reading about this medicine except for the fact I am experiencing most of it. 


#2 Carleeta

Carleeta

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 1,799 posts
  • LocationNew York
  • why_joining:
    Read so many painful stories on here and offering others support while trying to heal myself from cymbalta and other antidepressents.

Posted 08 April 2014 - 10:22 AM

Madspinx. .welcome..what you are experiencing sounds just like cymbalta withdrawl. .Unfortunately, most physicians are unaware of the true withdrawl symptoms felt by some...You are may not be one of the suffers who experience longer withdrawl symptoms..

Soon other members will be popping in to share their knowledge, support, and experiences with you.

You are not alone...Please continue to feel free to post all your concerns and you will definitely be supported here..

My thoughts are with you....

#3 madspinx

madspinx

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 08 April 2014 - 11:04 AM

Thank you for your response.  Your mouth God's ears about it possibly not being too bad, because I feel awful  I realized I posted in the wrong place about what I was going through, so I posted in the other area.  My mind is bouncing all over and I do things without thinking them through.  Can't stand feeling like this.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users